Alert archive / Utah / Flash Flood Watches in 2006

Flash Flood Watch 2, NWS Salt Lake City, UT

June 9, 2006

NWS Salt Lake City, UT issued this flash flood watch at Jun 9, 2006, 4:16 AM MDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Jun 9, 2006, 4:16 AM MDT (10:16 UTC)
Expired
Jun 9, 2006, 9:00 PM MDT
In force
17 hr
Issued by
NWS Salt Lake City, UT
Flood severity
None

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS65 KSLC 091016
FFASLC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
416 AM MDT FRI JUN 9 2006

UTZ002>004-006>008-091800-
/O.NEW.KSLC.FF.A.0002.060609T1016Z-060610T0300Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS-
SOUTHERN WASATCH FRONT-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
416 AM MDT FRI JUN 9 2006

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF NORTHERN UTAH...INCLUDING 
  THE FOLLOWING AREAS...IN NORTHERN UTAH...NORTHERN WASATCH 
  FRONT...SALT LAKE AND TOOELE VALLEYS...SOUTHERN WASATCH 
  FRONT...WASATCH MOUNTAIN VALLEYS...WASATCH MOUNTAINS I-80 
  NORTH AND WASATCH MOUNTAINS SOUTH OF I-80.

* THROUGH THIS EVENING

* HEAVY RAIN OCCURRED THURSDAY EVENING IN PORTIONS OF THE NORTHERN
  AND CENTRAL WASATCH FRONT AS WELL AS THE ADJACENT WASATCH
  MOUNTAINS. IN ADDITION...FLOWS REMAIN HIGH ON RIVERS AND STREAMS
  ACROSS NORTHERN UTAH...ESPECIALLY THOSE DRAIN HIGHER ELEVATIONS
  ...DUE TO RECENT SNOWMELT. MORE RAIN SHOWERS WILL MOVE INTO THE
  AREA THIS MORNING...WITH CONTINUED SHOWERS EXPECTED THROUGH THE
  DAY. HEAVY RAIN IS POSSIBLE TODAY AND THIS EVENING...ADDING TO
  RAINFALL FROM THURSDAY EVENING.

* FLASH FLOODING IS POSSIBLE THROUGH THIS EVENING IN POORLY
  DRAINED URBAN AREAS ALONG THE WASATCH FRONT. FLASH FLOODING IS
  ALSO POSSIBLE IN CANYON AREAS OF THE WASATCH MOUNTAINS AND
  WASATCH MOUNTAIN VALLEYS...AND IN AREAS BURNED BY WILDFIRES IN
  RECENT YEARS. DEBRIS FLOWS...MUD SLIDES AND ROCKFALL ARE ALSO
  POSSIBLE IF VERY HEAVY RAIN OCCURS TODAY AND THIS EVENING.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

GIBSON
4 follow-up statements
000 
WGUS65 KSLC 091755
FFASLC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1155 AM MDT FRI JUN 9 2006

UTZ002>004-006>008-092300-
/O.CON.KSLC.FF.A.0002.000000T0000Z-060610T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS-
SOUTHERN WASATCH FRONT-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
1155 AM MDT FRI JUN 9 2006

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTHERN UTAH...INCLUDING THE FOLLOWING
  AREAS...NORTHERN WASATCH FRONT...SALT LAKE AND TOOELE
  VALLEYS...SOUTHERN WASATCH FRONT...WASATCH MOUNTAIN
  VALLEYS...WASATCH MOUNTAINS I-80 NORTH AND WASATCH MOUNTAINS
  SOUTH OF I-80.

* UNTIL 9 PM MDT THIS EVENING

* HEAVY RAIN OCCURRED THURSDAY EVENING IN PORTIONS OF THE NORTHERN
  AND CENTRAL WASATCH FRONT AS WELL AS THE ADJACENT WASATCH
  MOUNTAINS. IN ADDITION...FLOWS REMAIN HIGH ON RIVERS AND STREAMS
  ACROSS NORTHERN UTAH...ESPECIALLY THOSE DRAINING FROM THE HIGHER
  ELEVATIONS...DUE TO RECENT SNOWMELT. MORE RAIN SHOWERS WILL
  CONTINUE THROUGH THE DAY TODAY...WITH HEAVY RAIN POSSIBLE...ADDING
  TO THE RAINFALL FROM THURSDAY EVENING.

* FLASH FLOODING IS POSSIBLE THROUGH THIS EVENING IN POORLY 
  DRAINED URBAN AREAS ALONG THE WASATCH FRONT. FLASH FLOODING IS 
  ALSO POSSIBLE IN CANYON AREAS OF THE WASATCH MOUNTAINS AND 
  WASATCH MOUNTAIN VALLEYS...AND IN AREAS BURNED BY WILDFIRES IN 
  RECENT YEARS. DEBRIS FLOWS...MUD SLIDES AND ROCKFALL ARE ALSO 
  POSSIBLE IF VERY HEAVY RAIN OCCURS TODAY AND THIS EVENING. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$
000 
WGUS65 KSLC 092252
FFASLC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
452 PM MDT FRI JUN 9 2006

UTZ002>004-006>008-100300-
/O.CON.KSLC.FF.A.0002.000000T0000Z-060610T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS-
SOUTHERN WASATCH FRONT-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
452 PM MDT FRI JUN 9 2006

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTHERN UTAH...INCLUDING THE FOLLOWING AREAS...
  IN NORTHERN UTAH...NORTHERN WASATCH FRONT...SALT LAKE AND 
  TOOELE VALLEYS...SOUTHERN WASATCH FRONT...WASATCH MOUNTAIN 
  VALLEYS...WASATCH MOUNTAINS I-80 NORTH AND WASATCH MOUNTAINS 
  SOUTH OF I-80.

* UNTIL 9 PM MDT THIS EVENING

* HEAVY RAIN OCCURRED THURSDAY EVENING AND EARLIER TODAY IN
  PORTIONS OF THE NORTHERN AND CENTRAL WASATCH FRONT AS WELL AS
  THE ADJACENT WASATCH MOUNTAINS. IN ADDITION...FLOWS REMAIN HIGH
  ON RIVERS AND STREAMS ACROSS NORTHERN UTAH...ESPECIALLY THOSE
  DRAINING FROM THE HIGHER ELEVATIONS...DUE TO RECENT SNOWMELT.
  MORE RAIN SHOWERS WILL CONTINUE THROUGH THIS EVENING...WITH
  HEAVY RAIN POSSIBLE.

* FLASH FLOODING IS POSSIBLE THROUGH THIS EVENING IN POORLY 
  DRAINED URBAN AREAS ALONG THE WASATCH FRONT. FLASH FLOODING IS 
  ALSO POSSIBLE IN CANYON AREAS OF THE WASATCH MOUNTAINS AND 
  WASATCH MOUNTAIN VALLEYS...AND IN AREAS BURNED BY WILDFIRES IN 
  RECENT YEARS. DEBRIS FLOWS...MUD SLIDES AND ROCKFALL ARE ALSO 
  POSSIBLE IF VERY HEAVY RAIN OCCURS TODAY AND THIS EVENING. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$
000 
WGUS65 KSLC 092354
FFASLC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
554 PM MDT FRI JUN 9 2006

UTZ001-100300-
/O.EXA.KSLC.FF.A.0002.000000T0000Z-060610T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CACHE VALLEY/UTAH PORTION-
554 PM MDT FRI JUN 9 2006

...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE A PORTION OF NORTHERN UTAH...
  INCLUDING THE FOLLOWING AREA...IN NORTHERN UTAH...CACHE 
  VALLEY/UTAH PORTION.

* UNTIL 9 PM MDT THIS EVENING

* HEAVY RAIN OCCURRED THURSDAY EVENING AND EARLIER TODAY IN 
  PORTIONS OF THE NORTHERN AND CENTRAL WASATCH FRONT AS WELL AS 
  THE ADJACENT WASATCH MOUNTAINS. IN ADDITION...FLOWS REMAIN 
  HIGH ON RIVERS AND STREAMS ACROSS NORTHERN UTAH...ESPECIALLY 
  THOSE DRAINING FROM THE HIGHER ELEVATIONS...DUE TO RECENT 
  SNOWMELT. MORE RAIN SHOWERS WILL CONTINUE THROUGH THIS 
  EVENING...WITH HEAVY RAIN POSSIBLE. 

* IN PARTICULAR...THE LOGAN RIVER IS FLOWING NEAR BANKFULL AND MAY
  EXPERIENCE MINOR FLOODING FROM ADDITIONAL RISES DUE TO HEAVY
  RAINFALL.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

UTZ002>004-006>008-100300-
/O.CON.KSLC.FF.A.0002.000000T0000Z-060610T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS-
SOUTHERN WASATCH FRONT-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
554 PM MDT FRI JUN 9 2006

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTHERN UTAH...INCLUDING THE FOLLOWING AREAS...
  IN NORTHERN UTAH...NORTHERN WASATCH FRONT...SALT LAKE AND 
  TOOELE VALLEYS...SOUTHERN WASATCH FRONT...WASATCH MOUNTAIN 
  VALLEYS...WASATCH MOUNTAINS I-80 NORTH AND WASATCH MOUNTAINS 
  SOUTH OF I-80.

* UNTIL 9 PM MDT THIS EVENING

* HEAVY RAIN OCCURRED THURSDAY EVENING AND EARLIER TODAY IN 
  PORTIONS OF THE NORTHERN AND CENTRAL WASATCH FRONT AS WELL AS 
  THE ADJACENT WASATCH MOUNTAINS. IN ADDITION...FLOWS REMAIN 
  HIGH ON RIVERS AND STREAMS ACROSS NORTHERN UTAH...ESPECIALLY 
  THOSE DRAINING FROM THE HIGHER ELEVATIONS...DUE TO RECENT 
  SNOWMELT. MORE RAIN SHOWERS WILL CONTINUE THROUGH THIS 
  EVENING...WITH HEAVY RAIN POSSIBLE. 

* FLASH FLOODING IS POSSIBLE THROUGH THIS EVENING IN POORLY
  DRAINED URBAN AREAS ALONG THE WASATCH FRONT. FLASH FLOODING IS
  ALSO POSSIBLE IN CANYON AREAS OF THE WASATCH MOUNTAINS AND
  WASATCH MOUNTAIN VALLEYS.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$
000 
WGUS65 KSLC 100256
FFASLC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
856 PM MDT FRI JUN 9 2006

UTZ001>004-006>008-100400-
/O.EXP.KSLC.FF.A.0002.000000T0000Z-060610T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-80 NORTH-
WASATCH MOUNTAINS SOUTH OF I-80-
856 PM MDT FRI JUN 9 2006

...FLASH FLOOD WATCH WILL EXPIRE AT 9 PM MDT THIS EVENING...

THE FLASH FLOOD WATCH FOR A PORTION OF NORTHERN UTAH WILL EXPIRE
AT 9 PM MDT THIS EVENING. ALTHOUGH RAINFALL HAS DIMINISHED OVER
THE WATCH AREA...SCATTERED SHOWERS AND THUNDERSTORMS WITH BRIEF
HEAVY RAIN WILL STILL OCCUR FOR SEVERAL MORE HOURS TONIGHT. DUE TO
THEIR FAST MOVEMENT...THESE ARE NOT EXPECTED TO PRODUCE LARGE
RAINFALL TOTALS AND THE THREAT OF FLASH FLOODING IS GREATLY
REDUCED. 
 
$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood watch went out at Jun 8, 11:50 PM MDT, 4 hours 26 minutes earlier.

Area forecast discussion, Jun 8, 11:50 PM MDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1150 PM MDT THU JUN 8 2006

.SYNOPSIS...A MOIST SOUTHERLY FLOW WILL BE OVER THE AREA THROUGH
FRIDAY. A WEAKENING COLD FRONT WILL APPROACH THE AREA FROM THE
NORTHWEST THIS AFTERNOON AND THEN SWEEP THROUGH FRIDAY EVENING.
UPPER RIDGE WILL BUILD BACK OVER THE REGION THIS WEEKEND.

&&

.DISCUSSION...VORTICITY MAX MOVING NORTH THROUGH WRN UTAH THIS
EVENING GENERATED PLENTY OF CONVECTION OVER NRN/ERN SECTIONS OF THE
FORECAST AREA. SEVERE CONVECTION DID FORM OVER THE 4-CORNERS AND
ACROSS NW UT IN THE AREA OF BEST LIFT AND SHEAR DURING THE
MIDEVENING. MUCH OF THIS ACTIVITY HAS DIED OUT...WITH SPOTTY
CONVECTION STILL IN PROGRESS OVER SW WY AND OVER THE NE MOUNTAINS.

A SECOND VORTICITY LOBE OVER CNTRL/ERN NV WILL WORK THROUGH WRN
UTAH LATER TONIGHT. LIKELY TO SEE ADDITIONAL CONVECTION ACROSS
W/CNTRL THROUGH NW UT LATE TONIGHT.  DEEP LAYER MOISTURE NOW IN
PLACE COULD LEAD TO HEAVY RAIN PRODUCING CONVECTION...ESPECIALLY
ALONG AND NEAR THE WASATCH MOUNTAINS.

NO CHANGES MADE TO THE CURRENT FORECAST DUE TO A BUSY SEVERE
WEATHER NIGHT.

&&

.AVIATION...SHOWERS AND STRONG THUNDERSTORMS DURING THE EVENING
HAVE PUSHED OFF TO THE NORTHEAST OF THE KSLC AREA. LINGERING SHOWERS
THE NEXT 2-3 HOURS PROBABLY WILL NOT LOWER CIGS/VSBYS BELOW VFR
LIMITS. A SECOND AREA OF SHOWERS/STORMS OVER CNTRL/ERN NV COULD
WORK INTO THE AREA LATE TONIGHT...POSSIBLY CREATING BRIEF MVFR CONDS
AT THE KSLC TERMINAL.

&&

.FIRE WEATHER...WINDY AND DRY CONDITIONS WILL RETURN TO SOUTHWEST
AND WEST CENTRAL UTAH FRIDAY AFTERNOON. THESE CONDITIONS WILL RESULT
IN CRITICAL FIRE WEATHER FOR THOSE AREAS BELOW 7500 FEET AS FUEL
CONDITIONS GENERALLY REMAIN VERY DRY. THE CRITICAL CONDITIONS MAY
MOVE INTO THE REST OF THE DISTRICT FOR THE WEEKEND AND INTO NEXT
WEEK.

&&

.HYDROLOGY...EXCESSIVE SHORT DURATION RAINFALL IN BIG COTTONWOOD
CANYON (SALT LAKE COUNTY) HAS PRODUCED RAPID RISES IN THE CANYONS
CREEK. FLOWS WILL CONTINUE HIGHER THE NEXT COUPLE OF HOURS. A FLASH
FLOOD WARNING WILL REMAIN IN EFFECT THE BALANCE OF THE NIGHT.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FIRE WEATHER WATCH NOON TO 9 PM FRIDAY FOR
     FIRE WEATHER ZONES UTZ434-435-437-439>441
WY...NONE.
&&

CONGER
Hazardous weather outlook, Jun 8, 7:40 AM MDT, 20 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
740 AM MDT THU JUN 8 2006

UTZ001>021-WYZ021-091300-
CACHE VALLEY/UTAH PORTION-CASTLE COUNTRY-
CENTRAL AND SOUTHWEST MOUNTAINS-
GLEN CANYON RECREATION AREA/LAKE POWELL-
GREAT SALT LAKE DESERT AND MOUNTAINS-HENRY MOUNTAINS-
NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-SOUTH CENTRAL UTAH-SOUTHERN WASATCH FRONT-
SOUTHWEST UTAH-SOUTHWEST WYOMING-UTAHS DIXIE AND ZION NATIONAL PARK-
WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-80 NORTH-
WASATCH MOUNTAINS SOUTH OF I-80-WASATCH PLATEAU/BOOK CLIFFS-
WEST CENTRAL UTAH-WESTERN UINTA BASIN-WESTERN UINTA MOUNTAINS-
740 AM MDT THU JUN 8 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO-THIRDS UTAH AND
EXTREME SOUTHWEST WYOMING.

.DAY ONE...TODAY

A MOIST AIRMASS OVER THE OUTLOOK AREA WILL LEAD TO WIDESPREAD
SHOWERS AND THUNDERSTORMS TODAY. LOCAL HEAVY RAIN AND SMALL HAIL IS
POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG THUNDERSTORMS ARE POSSIBLE OVER NORTHERN UTAH FRIDAY
AFTERNOON AND FRIDAY NIGHT. THE AIRMASS WILL THEN DRY WITH WARMING
TEMPERATURES OVER THE WEEKEND AND EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS
ACCORDING TO STANDARD OPERATING PROCEDURE.

GIBSON

In the hours before

Local storm report, Jun 8, 10:20 PM MDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...UPDATED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1020 PM MDT THU JUN 08 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND GST     BULLFROG                37.50N 110.72W
06/08/2006  E62.00 MPH       KANE               UT   MESONET

            BULLFROG MARINA GUSTS BETWEEN 4 AND 430 PM

0845 PM     NON-TSTM WND GST 11 SW CLINTON           41.04N 112.23W
06/08/2006  M53.00 MPH       DAVIS              UT   MESONET

            ANTELOPE ISLAND SOUTHWEST WINDS OF 24 MPH WITH GUSTS TO
            TO 53 MPH.

0855 PM     TSTM WND GST     SALT LAKE CITY          40.78N 111.93W
06/08/2006  M51.00 MPH       SALT LAKE          UT   OFFICIAL NWS OBS

            SALT LAKE CITY AIRPORT WEST WINDS OF 36 MPH WITH GUSTS TO
            51 MPH.

0915 PM     FLOOD            WOODS CROSS             40.87N 111.91W
06/08/2006                   DAVIS              UT   TRAINED SPOTTER

            STREET FLOOD UP TO THE CURBS.

0915 PM     FLOOD            BOUNTIFUL               40.88N 111.86W
06/08/2006                   DAVIS              UT   TRAINED SPOTTER

            STREET FLOODING

0943 PM     FLOOD            CENTERVILLE             40.93N 111.89W
06/08/2006                   DAVIS              UT   LAW ENFORCEMENT

            MINOR FLOODING ON I-15 DUE TO HEAVY RAINFALL.

0943 PM     WILDFIRE         NORTH SALT LAKE         40.83N 111.92W
06/08/2006                   DAVIS              UT   LAW ENFORCEMENT

            NUMEROUS FIRES STARTED BY LIGHTNING.

1000 PM     HEAVY RAIN       BOUNTIFUL               40.88N 111.86W
06/08/2006  M1.57 INCH       DAVIS              UT   PUBLIC

            STREET FLOODING NEAR THE BOUNTIFUL TEMPLE. RAIN FELL IN
            ABOUT AN HOUR FROM 900PM TO 1000PM.

&&

DB
Local storm report, Jun 8, 10:33 PM MDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1033 PM MDT THU JUN 08 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND GST     BULLFROG                37.50N 110.72W
06/08/2006  E62.00 MPH       KANE               UT   MESONET

            BULLFROG MARINA GUSTS BETWEEN 4 AND 430 PM

0845 PM     NON-TSTM WND GST 11 SW CLINTON           41.04N 112.23W
06/08/2006  M53.00 MPH       DAVIS              UT   MESONET

            ANTELOPE ISLAND SOUTHWEST WINDS OF 24 MPH WITH GUSTS TO
            TO 53 MPH.

0855 PM     TSTM WND GST     SALT LAKE CITY          40.78N 111.93W
06/08/2006  M51.00 MPH       SALT LAKE          UT   OFFICIAL NWS OBS

            SALT LAKE CITY AIRPORT WEST WINDS OF 36 MPH WITH GUSTS TO
            51 MPH.

0915 PM     FLOOD            WOODS CROSS             40.87N 111.91W
06/08/2006                   DAVIS              UT   TRAINED SPOTTER

            STREET FLOOD UP TO THE CURBS.

0915 PM     FLOOD            BOUNTIFUL               40.88N 111.86W
06/08/2006                   DAVIS              UT   TRAINED SPOTTER

            STREET FLOODING

0943 PM     FLOOD            CENTERVILLE             40.93N 111.89W
06/08/2006                   DAVIS              UT   LAW ENFORCEMENT

            MINOR FLOODING ON I-15 DUE TO HEAVY RAINFALL.

0943 PM     WILDFIRE         NORTH SALT LAKE         40.83N 111.92W
06/08/2006                   DAVIS              UT   LAW ENFORCEMENT

            NUMEROUS FIRES STARTED BY LIGHTNING.

1000 PM     HEAVY RAIN       BOUNTIFUL               40.88N 111.86W
06/08/2006  M1.57 INCH       DAVIS              UT   PUBLIC

            STREET FLOODING NEAR THE BOUNTIFUL TEMPLE. RAIN FELL IN
            ABOUT AN HOUR FROM 900PM TO 1000PM.

1020 PM     FLASH FLOOD      5 E COTTONWOOD HEIGHTS  40.61N 111.71W
06/08/2006                   SALT LAKE          UT   LAW ENFORCEMENT

            ROAD UP BIG COTTONWOOD CANYON WASHED OUT.

&&

DB

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:22 PM MDTSevere Thunderstorm WarningSLCSanpete, Utah, Wasatch23 min
Jun 8, 8:59 PM MDTSevere Thunderstorm WarningSLCDavis, Salt Lake31 min
Jun 8, 9:37 PM MDTSevere Thunderstorm WarningSLCMorgan, Summit38 min
Jun 8, 10:26 PM MDTFlash Flood WarningSLCSalt Lake6 hr
Jun 9, 2:10 PM MDTSevere Thunderstorm WarningSLCJuab, Sanpete, Utah35 min
Jun 9, 2:43 PM MDTSevere Thunderstorm WarningSLCUtah32 min
Jun 9, 2:46 PM MDTSevere Thunderstorm WarningSLCCarbon29 min
Jun 9, 3:20 PM MDTRed Flag WarningSLC30 hr
Jun 9, 3:28 PM MDTSevere Thunderstorm WarningSLCCarbon32 min
Jun 9, 3:33 PM MDTSevere Thunderstorm WarningSLCJuab42 min
Jun 9, 3:50 PM MDTSevere Thunderstorm WarningSLCBox Elder, Tooele40 min

Nearby

Flash Flood Watches in Utah, 2006Every flash flood watch in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.